# SDR DL75A981716

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: 7839
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND FIRST CLASS EMERGENCY LIGHTS INOP.  FOUND SHORTED BULB AT SEAT 2AB.  REPLACED SAME.  OPS CHECKS NORMAL.
